Skip directly to search Skip directly to A to Z list Skip directly to navigation Skip directly to page options Skip directly to site content

Heading


ID#:17445
Description:Caption:
This image depicts the lips of a male patient, noting that the left lower lip displayed a lesion that was determined to be due to an allergic reaction to the antibiotic, tetracycline.
Additional Information:
A differential diagnostic investigation was carried out in order to rule out other causes including herpes labialis, and a possible impetiginous outbreak.
High Resolution: Click here for hi-resolution image (18.34 MB)
Content Providers(s):CDC
Creation Date:1976
Photo Credit:
Links:
Categories:
CDC Organization
Skip Navigation Links.

MeSH
Skip Navigation Links.
Copyright Restrictions:None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.

TOP